Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Intense itching, white discoloration in clitoris. No STD. Happened after shaving pubic hair. Solution?

So I have been sexually active since I was 17, and am now 25. Recently I have experienced intense itching on my clitoris hood and a white discoloration on the hood which almost looks like dry skin . There is no discharge , no odor, and no actual vaginal opening and/or vulvar itching. I m pretty sure its not an STD as I am very careful to use proper protection and take regular STD tests. Please help because this is very uncomfortable. This all started right after I shaved away all my pubic hair . What is this and what can I do to solve the problem?
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there.

I read your problem with interest & concern.

I understand you have been sexually active & have checked for STD's & there is no STD & there are no symptoms of note except the itching & membrane formation.

It is very likely that this is a thrush or fungal infection most likely candidal.

Please do get to a dermatologist on the ground near you for best results. Alternatively take a single 200mg tab of fluconazole & observe the results. This may require a doctor's prescription though!

Avoid shaving against the grain but in my opinion, unlikely related to this issue.

Cheers & good luck!

Dr Praveen Rodrigues MD
Answered: Tue, 20 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor